# SDR SWAA2021082635338

- Difficulty date: December 9, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 46,518 hours, 27,739 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB INSPAR NO. 4 AT STAB STA 120.30 FWD BRACKET CRACKED / REMOVED AND REPLACED FWD BRACKET AT L/H STAB INSPAR NO #4 RIB STAB. STA 120.30 PER SRM 51-40-05-OG-0 AND 51-40-02-0G-0
